# SDR USAA2013012400001

- Difficulty date: January 23, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N460UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25024
- Aircraft time: 58,070 hours, 38,042 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND EMERGENCY LIGHTS INOPERATIVE AT SEAT ROWS 12-19 LEFT DURING A-CHECK.  MAINTENANCE REMOVED AND REPLACED EMERGENCY LIGHTS POWER SUPPLY M1136 IAW AMM 33-51-51-962-016.  OPS TESTED OK.
